# SDR AWXA9600687

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7700 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BOTTOM SIDE OF BS 294.5, FLOOR BEAM RBL 45.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-51 AND 51-40-02.  (M)
